Theoretical and Mathematical Physics

, Volume 198, Issue 1, pp 129–144 | Cite as

Isomorphism of the Yangian Yħ(A(m, n)) of the Special Linear Lie Superalgebra and the Quantum Loop Superalgebra Uħ(LA(m, n))

  • V. A. StukopinEmail author


Using the approach of Gautam and Toledano Laredo, we construct an explicit isomorphism of the Yangian Yħ(A(m, n)) of the special linear Lie superalgebra and the quantum loop superalgebra Uħ(LA(m, n)).


Yangian of a Lie superalgebra quantum loop superalgebra Yangian module Lie superalgebra quantum affine superalgebra 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    V. Kac, “A sketch of Lie superalgebra theory,” Commun. Math. Phys., 53, 31–64 (1977).ADSCrossRefzbMATHGoogle Scholar
  2. 2.
    L. Frappat, A. Sciarrino, and P. Sorba, Dictionary on Lie Algebras and Superalgebras, Acad. Press, London (2000).zbMATHGoogle Scholar
  3. 3.
    V. G. Drinfel’d, “Quantum groups,” in: Proceedings of the International Congress of Mathematicians (Berkeley, California, 3–11 August 1986), Vol. 1, Amer. Math. Soc., Providence, R. I. (1987), pp. 789–820.Google Scholar
  4. 4.
    V. G. Drinfel’d, “Hopf algebras and the quantum Yang–Baxter equation,” Sov. Math. Dokl., 32, 256–258 (1985).zbMATHGoogle Scholar
  5. 5.
    V. G. Drinfel’d, “A new realization of Yangians and quantized affine algebras,” Sov. Math. Dokl., 36, 212–216 (1988).zbMATHGoogle Scholar
  6. 6.
    V. G. Drinfeld, “Degenerate affine Hecke algebras and Yangians,” Funct. Anal. Appl., 20, 58–60 (1986).CrossRefzbMATHGoogle Scholar
  7. 7.
    V. Chari and A. Pressley, A Guide to Quantum Groups, Cambridge Univ. Press, Cambridge (1995).zbMATHGoogle Scholar
  8. 8.
    A. I. Molev, “Yangians and their applications,” in: Handbook of Algebra (M. Hazewinkel, ed.), Vol. 3, Elsevier, Amsterdam (2003), pp. 907–959; arXiv:math/0211288v1 (2002).Google Scholar
  9. 9.
    A. Molev, Yangians and Classical Lie Algebras [in Russian], MTsNMO, Moscow (2009); English transl. prev. ed. (Math. Surv. Monogr., Vol. 143), Amer. Math. Soc., Providence, R. I. (2007).zbMATHGoogle Scholar
  10. 10.
    M. Nazarov, “Quantum Berezinian and the classical Capelly identity,” Lett. Math. Phys., 21, 123–131 (1991).ADSCrossRefzbMATHGoogle Scholar
  11. 11.
    V. A. Stukopin, “Yangians of Lie superalgebras of type A(m, n),” Funct. Anal. Appl., 28, 217–219 (1994).CrossRefzbMATHGoogle Scholar
  12. 12.
    V. A. Stukopin, “The Yangian double of the Lie superalgebra A(m, n),” Funct. Anal. Appl., 40, 155–158 (2006).CrossRefzbMATHGoogle Scholar
  13. 13.
    V. A. Stukopin, “The quantum double of the Yangian of the Lie superalgebra A(m, n) and computation of the universal R-matrix,” J. Math. Sci., 142, 1989–2006 (2007).CrossRefGoogle Scholar
  14. 14.
    V. A. Stukopin, “The Yangian of the strange Lie superalgebra and its quantum double,” Theor. Math. Phys., 174, 122–133 (2013).CrossRefzbMATHGoogle Scholar
  15. 15.
    L. Dolan, Ch. Nappi, and E. Witten, “Yangian Symmetry in D=4 superconformal Yang–Mills theory,” in: Quantum Theory and Symmetries (Proc. 3rd Intl. Symp. dedicated to the memory of Prof. Freydoon Mansouri), World Scientific, Singapore, R. I. (2004), pp. 300–315; arXiv:hep-th/0401243v2 (2004).Google Scholar
  16. 16.
    F. Spill and A. Torrielli, “On Drinfeld’s second realization of the AdS/CFT su(22) Yangian,” J. Geom. Phys., 59, 489–502 (2009); arXiv:0803.3194v2 [hep-th] (2008).ADSCrossRefzbMATHGoogle Scholar
  17. 17.
    V. Stukopin, “Yangian of the strange Lie superalgebra Qn−1 type, Drinfel’d approach,” SIGMA, 3, 069 (2007); arXiv:0705.3250v1 [math.QA] (2007).zbMATHGoogle Scholar
  18. 18.
    V. Stukopin, “Twisted Yangians, Drinfel’d approach,” J. Math. Sci. (N. Y.), 161, 143–162 (2009).CrossRefzbMATHGoogle Scholar
  19. 19.
    S. Gautam and V. Toledano Laredo, “Yangians and quantum loop algebras,” Selecta Math., 19, 271–336 (2013).CrossRefzbMATHGoogle Scholar
  20. 20.
    S. Gautam and V. Toledano Laredo, “Yangians, quantum loop algebras and abelian difference equations,” J. Amer. Math. Soc., 29, 775–824 (2016).CrossRefzbMATHGoogle Scholar
  21. 21.
    S. Gautam and V. Toledano Laredo, “Meromorphic tensor equivalence for Yangians and quantum loop algebras,” Publ. Math. Inst. Hautes Études Sci., 125, 267–337 (2017).CrossRefzbMATHGoogle Scholar
  22. 22.
    V. A. Stukopin, “Representations of the Yangian of a Lie superalgebra of type A(m, n),” Izv. Math., 77, 1021–1043 (2013).CrossRefzbMATHGoogle Scholar
  23. 23.
    V. Stukopin, “Representations of the Yangian of a Lie superalgebra A(n, n) type,” J. Phys.: Conf. Ser., 411, 012027 (2013).Google Scholar

Copyright information

© Pleiades Publishing, Ltd. 2019

Authors and Affiliations

  1. 1.Don State Technical UniversityRostov-on-DonRussia
  2. 2.South Mathematical InstituteRASVladikavkazRussia
  3. 3.Moscow Center for Continuous Mathematical EducationPoncelet Interdisciplinary Scientific CenterMoscowRussia
  4. 4.The Skolkovo Institute of Science and Technology (Skoltech)Center of Advanced ResearchMoscowRussia

Personalised recommendations